Medical Specialty >> Gynecology

Doctors Lounge - Gynecology Answers

Back to Gynecology Answers List

If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.

DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.

Date of last update: 10/14/2017.

Forum Name: Gynecology

Question: HELP!..please =)


 Aggeyeth - Sat Apr 23, 2005 7:56 pm

Hi,

I'm 18 and recently have been diagnosed with PCOS. I am on Yasmin to regulate menstruation, thyroxine for my hypothyroidism and i'm following a diet to reduce weight and uric acid levels.

I've been on yasmin for 3 weeks now but the past few days i've been nauseas, had really bad stomach cramps and spot bleading/vaginal discharge.

Could this be symptons of PCOS?...or Yasmin?...is it the medication interacting or?..

My next dr's appointment isn't until next month..just wondering what can be done in the meantime?

Any help would be appreciated
 Dr. Russell M - Sun Apr 24, 2005 6:04 pm

User avatar Hi!

Do you usually have cramps/nausea during your cycles? How far has Yasmin helped in regularizing your cycles so far?

bill
 Aggeyeth - Sun Apr 24, 2005 6:33 pm

Hi,

Thanks for the quick reply. The pain has kind of ceased now..its just on and off days.

I didn't have my cycles for about six months...and have only started having them really (not reguarly though) since the start of this year. i've only been on the Yasmin for a few weeks now..and haven't yet completed a months course of them. I'm pretty sure they will help in regulating everything..just can't tell yet. When i've had my cycles thought, i only usually get mild discomfort and cramps/nausea sometimes.

Can i put the pain down to side effects of Yasmin or something else?..I've had tests and there is no visable signs of cycts, but due to other factors i've been diagnosed with PCOS reguardless. So i doubt it would be that causing pain?....Maybe i'm worrying too much hehe...

Thanks,
Amy
 Dr. Russell M - Sun Apr 24, 2005 6:58 pm

User avatar Hi!

Yasmin does have drug-related nausea and abdominal cramps on its profile. Hence, it would be appropriate to discuss with your doctor regarding the symptoms if they don't subside.

bill

| Check a doctor's response to similar questions

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us